# SDR DALA2023070605454

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 22,003 hours, 8,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4756055) DURING EMERGENCY LIGHT CHECK FOUND EMERGENCY AREA LIGHT ABOVE SEAT 30A WOULD GO OUT AFTER 5 TO 10 SEC. AFTER EMERGENCY LIGHTS ARE TURNED ON. CHARGED BATTERY PACKS PER B737 AMM 33-51. EMERGENCY AREA LIGHTS OPS NORMAL WITHOUT GOING OUT AT THIS TIME.
